# SDR AALA972129

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

BOS - FLT 1096 - DURING DESCENT INTO BOS, ECAM MESSAGE HYDRAULIC RESERVOIR GREEN SYSTEM LOW.  TURNED OFF GREEN SYSTEM HYDRAULIC PUMPS AND MANUALLY EXTENDED LANDING GEAR.  AIRCRAFT LANDED BOS WITHOUT INCIDENT.  REPLACED PACKING AT GREEN HYDRAULIC MANIFOLD ELBOW.  SERVICED GREEN HYDRAULIC SYSTEM.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  RESTORED LANDING GEAR FREEFAL SYSTEM.  (M)
